Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Extensions of Heinz-Kato-Furuta inequality

Authors: Masatoshi Fujii and Ritsuo Nakamoto
Journal: Proc. Amer. Math. Soc. 128 (2000), 223-228
MSC (1991): Primary 47A30, 47A63
Published electronically: June 30, 1999
MathSciNet review: 1653461
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an extension of Lin's recent improvement of a generalized Schwarz inequality, which is based on the Heinz-Kato-Furuta inequality. As a consequence, we can sharpen the Heinz-Kato-Furuta inequality.

References [Enhancements On Off] (What's this?)

  • 1. H.J.Bernstein, An inequality for selfajoint operators on a Hilbert space, Proc. Amer. Math. Soc., 100 (1987), 319-321. MR 89b:47013a
  • 2. M.Fujii, Furuta's inequality and its mean theoretic approach, J. Operator theory, 23 (1990), 67-72. MR 91g:47012
  • 3. M.Fujii and T.Furuta, Löwner-Heinz, Cordes and Heinz-Kato inequalities, Math. Japon., 38 (1993), 73-78. MR 94d:47005
  • 4. T.Furuta, $A \ge B \ge 0$ assures $(B^{r}A^{p}B^{r})^{1/q} \ge B^{(p+ 2r)/q}$ for $r \ge 0, p \ge 0, q \ge 1$ with $(1+2r)q \ge p+2r$, Proc. Amer. Math. Soc., 101 (1987), 85-88. MR 89b:47028
  • 5. T.Furuta, Elementary proof of an order preserving inequality, Proc. Japan Acad., 65 (1989), 126. MR 90g:47029
  • 6. T.Furuta, Determinant type generalizations of the Heinz-Kato theorem via the Furuta inequality, Proc. Amer. Math. Soc., 120 (1994), 223-231. MR 94b:47025
  • 7. T.Furuta, An extension of the Heinz-Kato theorem, Proc. Amer. Math. Soc., 120 (1994), 785-787. MR 94e:47034
  • 8. E.Kamei, A satellite to Furuta's inequality, Math. Japon., 33 (1988), 883-886. MR 89m:47011
  • 9. C.-S.Lin, Heinz's inequality and Bernstein's inequality, Proc. Amer. Math. Soc., 125 (1997), 2319-2325. MR 97j:47028
  • 10. G.K.Pedersen, Some operator monotone functions, Proc. Amer. Math. Soc., 36 (1972), 309- 310. MR 46:6078
  • 11. K.Tanahashi, Best possibility of the Furuta inequality, Proc. Amer. Math. Soc., 124 (1996), 141-146. MR 96d:47025

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A30, 47A63

Retrieve articles in all journals with MSC (1991): 47A30, 47A63

Additional Information

Masatoshi Fujii
Affiliation: Department of Mathematics, Osaka Kyoiku University, Kashiwara, Osaka 582, Japan

Ritsuo Nakamoto
Affiliation: Faculty of Engineering, Ibaraki University, Hitachi, Ibaraki 316, Japan

Keywords: Heinz inequality, Heinz-Kato-Furuta inequality, Furuta inequality
Received by editor(s): November 3, 1997
Received by editor(s) in revised form: March 23, 1998
Published electronically: June 30, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society